advertisement
Question
Posted by: preggy s | 2012/05/10

brownish spotting during pregnancy

i''m 6 weeks pregnant, i''m on clexane 40g and asprin for blood thinning. i have been spotting( brown) for two weeks now, i''m always wearing a panty liner, it gets worse after having been to the loo.
Is this a course for a concern?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should have it checked out. You don't say why you are on aspirin and clexane, but the spotting could mean a threatened miscarriage.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/05/14

You should have it checked out. You don't say why you are on aspirin and clexane, but the spotting could mean a threatened miscarriage.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement